# SDR 99ZZZX2235

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7697P
- Make and model: Piper PA-24-250
- Aircraft serial: 242908
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube
- Part number: 2170400
- Condition: Corroded
- Location: Transmission
- Part time: 3,338 hours
- Component: 2572000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P/N 25720-00 TUBE CORRODED TO P/N 21038-07 BUSHING, MOTOR RELEASE TUBE, CAUSING NO SLIDING ACTION FOR DISENGAGEMENT OF P/N 26542-00 LOCK ASSY, LANDING GEAR SAFETY.
